# SDR 04350690

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N690BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7739
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM FAILURE ON CLIMBOUT.  MX REMOVED AND REPLACED PILOT'S PITCH TRIM DISCONNECT SWITCH.
